On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 118 - pages 391-394

Titles118

About Stefan's definition of a foliation with singularities : a reduction of the axioms
Jan Kubarski
Bulletin de la Société mathématique de France 118, number 4 (1990), 391-394
Download this article : PS file / PDF file

Résumé :
L'article présent concerne la définition d'un feuilletage de Stefan. Le résultat principal de cet article est le fait qu'un axiome de la définition d'un feuilletage de Stefan [4, chap. 1] est une conséquence des autres.

Abstract:
The aim of this paper is to give an accurate proof of the fact formulated in [3, p. 45] that one of the axioms of Stefan's foliations [4, chap. 1] follows from the remaining ones.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique